Doctor insights on:
Venomil White Face Hornet Medication
Yesterday I was attacked by white faced hornets and although I have no allergy to them my hand has doubled in size. Can skin split from swelling?
With that degree of: Swelling - you may be having a localized allergic reaction (even if you have never experienced allergic symptoms in the past). Have you had a tetanus shot in the last 10 years? Redness, warmth, pain, pus? Your reaction is significant enough - that I would recommend medical assessment. Take cre. ...Read more
I was stung at the end of July by a baled faced hornet. It got me on the bottom joint of my index finger. Having severe joint pain and swelling?
Could be infected: You need to see your physician and get an evaluation. This needs to be quckly treated. It could be infected. ...Read more
Yes. And no. You can certainly use many home remedies to make yourself more comfortable while the cold runs its course. Getting plenty of rest is also extremely important so the body can heal itself.
However, neither home nor current prescription remedies will actually get rid of the common cold. There is an old saying that a cold lasts 7 days if you treat it, but only a week if you don't. ...Read more
Have white patches on my face, maybe due to leucoderma, not sure. Can anyone suggest any medication?
Cannot diagnose: See a dermatologist and get this evaluated and managed. Good luck and have a good day. ...Read more
Does cushing's syndrome and the moon face disappear after you stop taking the medication that caused it?
Yes: Cushing's syndrome by definition is high level of cortisol in the body. If the cause was taking too much cortisol and you successfully weaned off of it, then you no longer have cushing's syndrome. Moon face could also resolve but this takes a lot longer. ...Read more
I Have G A Dand on Medication. Why have I head pressure most days, nagging feeling at front of head. Thanks?
SINUSITIS: Yes you should rest irrigate sinuses with saline/take a nasal spray like Flonase/Zyrtec. If symptoms persist an exam and potentially a course of antibiotics ie bactrim/augmentin /cipro. I avoid abrupt changes in pressure. Ie flying/scuba/swimming if diving or snorkeling is undertaken. These activities may increase risk of worsening sinusitis and potentially rupturing ear drum. ...Read more
Cluster heeadaches makes stevens right side of his face droop and numb what is the cause of these symptoms also I got the medication wrong?
Hemiplegic migraine: This sounds more like hemiplegic migraine or something more serious. Do see a neurologist urgently as there are effective preventive treatments available for migraine. Also other causes of symptoms like mini strokes, brain tumor or aneurysms should be ruled out. ...Read more
I am having severe pain on back of my head whenever I get stressed by some work or after some tiring journey. What medication should I take?
Which psychotherapy would be more appropriate to help me out with the three voices I have in my head? And what kind of medication could be useful?
Voices: If you are hearing voices in your head you need to seek immediate help from a psychiatrist and therapist. There is treatment for this condition but there are many medications that may help. Please see a psychiatrist and/or therapist for this condition to get the correct diagnosis and treatment. ...Read more
My BP right now is 142/103. Is it already high blood? What medications must I take? I have paib at right side of my head down beliw my neck too. Help.
Yes: High doses of salicylic acid in its oral form have been shown in studies to cause birth defects and various pregnancy complications. To be cautious, it is recommended that pregnant women avoid the topical use of salicylic acid but small amounts applied to the skin — such as a 1% salicylic acid-containing toner used once or twice a day — are considered safe. ...Read more
Close your eyes/rest: Diplopia can cause headaches, but can be a symptom of a more serious problem. If this is new/sudden onset, an ER visit is recommended. If this is chronic, you should have an evaluation be an ophtalomogist. Diplopia is never a normal situation and always should have a thorough evaluation. ...Read more
FACE CLEAR: I don't know how long you have been on the medication that has cleared your face. Which medication? Why don't you check with the doctor that prescribed it? ...Read more
Treating the skin: Pills are not prescribed for this unless there is also (A LOT of) acne. Various soaps can be used to dissolve oil. What type and how harsh depends mostly on what works for the individual, but regular soap, benzoyl peroxide or a soap with agents to protect the skin could be used. Sometimes an oily diet MIGHT affect it. Heat, or stress also might. ...Read more
I want to regrow the full head of hair I had when I was younger. What medication actually works? And where can I get it?
Propecia (finasteride) can help.: Prophecies can help.Get a more detailed answer ›
Since three dsys I am having pain in my rear part of head: what could be the cause? I sm hypertensives and on regular medication. Pl suggest?
My hairs of head are turning white. Plz suggest me what all healthy nutritions I should go for as I already tried medication and didn't work out?
See a doctor: Premature graying can be caused by medical problems like thyroid abnormality. You should see a doctor to have lab work done. ...Read more
Ihave flakes on the head and face, I had biopsji, this is sebopsorasis, I took many medications, don't help me, please advice, me what I have do?
Dermatologist: The next steps depend on the details of which treatments you have tried so far. A dermatologist can evaluate you, review your history and suggest next steps. ...Read more
Get checked: Get both your ears checked and get your TM joints checked. Toxins and/or pathogens could settle in either the ears or the TM joint causing noises or ringing. Also biomechanical factors could be causing TM joint issues resulting in ear noises. ...Read more
My husband gets pressure on his head dr gave him medication should he have a nerve conduction test?
I have tinitis is there any new medication or treatment on the market today to cure or lessen the loud him in my head?
My mil has high BP. Aftr medication her BP is 160.She is 76years. Lil swelling on her face & head is heavy. What can we do!
Hi doctors. Medication toner and betamethasome and gentamycin cream are good for face? What should apply first of these med?
What's it for?: This is the old-fashioned "valisone " cream for some of the eczema-type problems on the face. This is a prescription medication with very narrow indications. The Betamethasone can make infections worse; the gentamicin is worthless in the absence of infection. Unless you're doing this under the guidance of a physician who knows exactly what he/she is doing, put it away. ...Read more